# SDR DALA2025051303697

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 1EA FASTENER (RIVET) HOLE ATTACHING WAP BRACKET ASSY. TO FR30R BETWEEN STR5 AND STR4 NOTED TO BE DOUBLE DRILLED THROUGH BRACKET AND FR30R. CORRECTIVE ACTION: REPAIRED PER PRI 626190-14 REV. 0, REV. 1 AND REV. 2 AND ERA 626190-14 REV. ORIGINAL. (0963050)
